# SDR DALA2024020901778

- Difficulty date: February 6, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 81,961 hours, 30,832 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5640 ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT/S/ 2R DOOR SLIDE LIGHT INOP. CORRECTIVE ACTION: T/S PER B757 FIM 25-66-815-802. REPLACED 2R DOOR FWD SENSOR PER B757 AMM 25-66-11. OPS CK NML. MEL/PLAC CLEARED. (0189564)
